EconPapers    
Economics at your fingertips  
 

Nonlinear Random Stability via Fixed‐Point Method

Yeol Je Cho, Shin Min Kang and Reza Saadati

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We prove the generalized Hyers‐Ulam stability of the following additive‐quadratic‐cubic‐quartic functional equation f(x + 2y) + f(x − 2y) = 4f(x + y) + 4f(x − y) − 6f(x) + f(2y) + f(−2y) − 4f(y) − 4f(−y) in various complete random normed spaces.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/902931

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:902931

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:902931